# SDR DL757081809

- Difficulty date: December 29, 2008
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N610DL
- Make and model: Boeing 757232
- Aircraft serial: 22817
- Aircraft time: 77,063 hours, 37,864 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1506 S28l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FUSELAGE S28L BS 1506 HAS EXFOLIATION CORROSION C/W AT SAA - SAT ON NON ROUTINE 81720380001.
